Discussions By Condition: Muscle conditions

Lower Leg Pain

Posted In: Muscle conditions 2 Replies
  • Posted By: waverley12
  • August 26, 2010
  • 06:10 PM

Hi All,

In the past 3 weeks i have started to go back to football, but after the first night i have been having muscular pains on the right and left hand side at the bottom of my shins and is very sore to touch, its that bad i cant evern run a couple of feet without this occuring tonight i only last 10 minutes in training.............

Can anyone help ?


Reply Flag this Discussion

2 Replies:

  • Hi, I am a physical therapist and atheltic trainer. Your symptoms sound like classic 'shin splints'. I would start with applying ice to your shins, 10 minutes at a time a few times a day. Do not use heat. Also, the kind of shoes you are running in can make a big difference to your shin pain. I'm guessing you are using cleats. I would recommend trying a shoe insert called 'superfeet'. I recommend my athletes wear them. You can usually buy them at a sporting good store. These can help provide the support you need so your shins won't hurt so much. For more info. you can visit: http://www.joint-pain-solutions.com/superfeet.html Good luck.
    JTrempe 101 Replies
    • August 29, 2010
    • 06:53 PM
    • 0
    Flag this Response
  • Evaluating your shin splint is also important. Kindly also visit an orthopedist along with these conservative measures. This is to ensure that your leg muscle pain is routing from shin splint itself. Many other causes can cause leg pain esp. in an athlete. Ruling out those causes can be worthwhile.
    neck-spasm 3 Replies
    • September 5, 2010
    • 00:32 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?